# SDR SIMA20250404003

- Difficulty date: April 4, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 22,487 hours, 15,216 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY FLOOR RH CENTER FLOOR BEAM CORRODED AT FR 87 (LEVEL 2 CORROSION). ACCOMPLISHED REPAIR FOR AFT GALLEY FLOOR RH CENTER FLOOR BEAM AT FR87 IAW ERJ 175 SRM 53-23-10 REPAIR 01
